MathSciNet Relay Station
MathSciNet bibliographic data
MR2834415 (2012j:35009) 35A30 (35Q53)
Wang, Hui; Xia, Tie-cheng Conservation laws for a super G-J hierarchy with self-consistent sources. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 2, 566–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement